Thread: Pre-e
View Single Post
Old 02-06-2013, 12:16 PM   #7
Mom2Connor's Avatar
Mom2Connor
Registered Users
 
Join Date: Jul 2011
Posts: 3,272
Quote:
Originally Posted by leyash
honestly, i get these horrible headaches when withdrawing from excedrin. i know that it's not a lot of caffeine, but i take two, then the next day when i DON'T take it, get a rebound headache. so i take more, then the next day get another rebound headache, etc. could it be from that?

not trying to downplay your symptoms at all, so please don't think that. just wondering if that might be a contributing factor.
No, definitely not. I don't take it any other time, this only happen when I'm pregnant and I have to go buy it. During the second trimester they will be infrequent, no withdrawal in the days after. Now, they are not headaches they are full blown migraines with serious light and sound sensitivity.
__________________
Proud SAHM to Connor (8-6-10) and our little born 4-14-13
Mom2Connor is offline   Reply With Quote